By Topic

Stability Analysis of a Class of Nonlinear Fractional-Order Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Xiang-Jun Wen ; NNPSB, Guangxi Power Grid Corp., Nanning ; Zheng-Mao Wu ; Jun-Guo Lu

In this paper, a stability theorem of nonlinear fractional-order differential equations is proven theoretically by using the Gronwall-Bellman lemma. According to this theorem, the linear state feedback controller is introduced for stabilizing a class of nonlinear fractional-order systems. And, a new criterion is derived for designing the controller gains for stabilization, in which control parameters can be selected via the pole placement technique of the linear fractional-order control theory. Finally, the theoretical results are further substantiated by simulation results of the fractional-order chaotic Lorenz system with desired design requirements.

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:55 ,  Issue: 11 )